Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

So I says to my optometrist, "Doc, I think there's something wrong

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » Archives » General Discussion: Presidential (Through Nov 2009) Donate to DU
 
saltpoint Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:31 PM
Original message
So I says to my optometrist, "Doc, I think there's something wrong
with my eyes. I looked at the electoral map this week and Florida and Indiana were both blue."


Printer Friendly | Permalink |  | Top
Coexist Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:32 PM
Response to Original message
1. "and the sight keeps making my eyes water"
Printer Friendly | Permalink |  | Top
 
saltpoint Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:39 PM
Response to Reply #1
5. Yes. And I just don't know what to take for that, either.
:hi:
Printer Friendly | Permalink |  | Top
 
Coexist Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:40 PM
Response to Reply #5
7. .
:hi:
Printer Friendly | Permalink |  | Top
 
NRaleighLiberal Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:33 PM
Response to Original message
2. He said "you must have used Obama. It gets the red out!"
Printer Friendly | Permalink |  | Top
 
saltpoint Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:39 PM
Response to Reply #2
6. LOL!
Printer Friendly | Permalink |  | Top
 
parasim Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:36 PM
Response to Original message
3. And he replied... You have 20/20 vision... what's the worry? nt
Printer Friendly | Permalink |  | Top
 
ddeclue Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 08:38 PM
Response to Original message
4. Too much viagra!!
:rofl:

Apparently might have also lead to Rush Limbaugh's hearing loss??

http://news.softpedia.com/news/Viagra-Can-Make-You-See-...

Since it was launched in 1998, Viagra has been consumed by over 20 million men just as a prescription. Many others, especially young, take it for fun.

This should be the last resort. And its use must be carefully controlled. The side effects of the Viagra can be very nasty. Studies show that sildenafil (the active ingredient of Viagra) and similar chemicals (like tadalafil from Cialis and vardenadil from Levitra) damage the inner ear and cause hearing loss, sometimes in just two days of drug consumption. A new study published in the journal "Fertility and Sterility" shows that the drug harms the sperm, destroying its ability to fertilize an ovule. Human sperm cells exposed to a Viagra solution, having the same concentration as that occurring in the blood of a man after taking just one pill, turned sperm cells less active; moreover, these cells had damaged acrosomes (the chemical-filled cap-like structures that enable the sperm to break into an ovule).

This British case adds an odd twist in the story of Viagra. A stud-to-be divorced man who took an extra dose of Viagra says he lost color senses, seeing everything in blue hues after taking the overdose.

Heating engineer John Pettigrew, 58, father of two, took pills bought on the Internet after one year of abstinence.
"I admit I ignored the advice on the packet. I was having too much fun. But I'd give up all the sex in the world to be able to see a red letterbox again. I have been seeing the world in blue for more than a fortnight now and it's doing my head in. At least I'm a Chelsea fan," said John, a resident of Brighton, East Sussex.

Pfizer, the producer of Viagra, warns that users must not exceed the recommended dose in order to avoid secondary effects
Printer Friendly | Permalink |  | Top
 
windbreeze Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 09:00 PM
Response to Reply #4
8. didn't know viagra made you see blue...n/t
Edited on Sun Nov-09-08 09:53 PM by windbreeze
Printer Friendly | Permalink |  | Top
 
seafan Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 09:01 PM
Response to Original message
9. Love it, Old Crusoe!
Printer Friendly | Permalink |  | Top
 
saltpoint Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 10:20 PM
Response to Reply #9
11. Let's hope the condition persists for at least 3 or 4 more
election cycles.

I could get by with it until then, I think!
Printer Friendly | Permalink |  | Top
 
Jennicut Donating Member (1000+ posts) Send PM | Profile | Ignore Sun Nov-09-08 09:57 PM
Response to Original message
10. Don't forget Virigina and North Carolina, your eyes must really have something wrong with them
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Tue Oct 21st 2014, 05:39 PM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » Archives » General Discussion: Presidential (Through Nov 2009) Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC